# SDR A6WA202010067303

- Difficulty date: October 1, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 37,753 hours, 36,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R31006237
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 AT FS 559+80 SEAT TRACK AFT SECTION 6" STRIP HAS CORROSION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED SEAT TRACK AT FS 559 AT LBL 9, IAW REO 601R-53-00-764.
